# SDR HNAA2023010500019

- Difficulty date: January 4, 2023
- Submitted: January 5, 2023
- Operation: Air carrier
- Aircraft: N640AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145183
- Aircraft time: 49,669 hours, 46,682 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Fumes
- Location: Cockpit/Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLIGHT DIVERTED TO ROA DUE TO THICK EXHAUST FUMES IN FLIGHT DECK AND CABIN. BOTH PACKS AND ENGINE BLEEDS OPERATIONAL. FUMES LASTED FOR 90 SECONDS AND DISSIPATED WITHOUT CREW INPUT.  C/W FIM TASK 21-20-00-810-801-A & FIM TASK 21-20-00-810-803-A. COULD NOT DUPLICATE SMOKE ABNORMAL ODOR FOUND NR 2 PACK SYSTEM NOT OPERATING CORRECTLY ON COWLING A/C SUFFICIENTLY SUSPECT NR 2 PACK SYS. CAUSE OF SMELL REMOVED NR 2 CONDENSER MIXER PER AMM 21-51-04 REMOVED. NR 2 ACM IAW AMM 21-51-03 REMOVED NR 2 HEAT HEAT EXCHANGER 21-51-02 INSTALLED SENSORS & PLUGS ORINGS ON CONDENSOR MIX IAW 21-51-04 INSTALLED ACM IAW AMM 21-51-03 INSTALLED CONDENSER MIXER IAW AMM 21-51-04.  R & R ACM IAW AMM 21-51-03.
